Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Strongly paracompact metrizable spaces

Tom 144 / 2016

Valentin Gutev Colloquium Mathematicum 144 (2016), 203-214 MSC: 54C60, 54C65, 54D20, 54E40, 54F65. DOI: 10.4064/cm6630-1-2016 Opublikowany online: 10 March 2016

Streszczenie

Strongly paracompact metrizable spaces are characterized in terms of special $S$-maps onto metrizable non-Archimedean spaces. A similar characterization of strongly metrizable spaces is obtained as well. The approach is based on a sieve-construction of “metric”-continuous pseudo-sections of lower semicontinuous mappings.

Autorzy

  • Valentin GutevDepartment of Mathematics
    Faculty of Science
    University of Malta
    Msida MSD 2080, Malta
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek